Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child with rashes and fever. Could this be scarlatina or measles? Had MMR vaccine

Hi, my daughter has had a fever but that has gone for now. She has a rash on her tummy and back and also on her tongue . The rash is spreading but not severe- small red bumps a bit like a nettle sting. I am concerned about the rash spreading and wonder what could be wrong with her. I took her to the doctor s yesterday and the doctor looked at her throat and ears (which had been hurting the previous day but were not when we arrived) and took a urine sample (that showed she needed more fluids but nothing else) and told us it was probably a virus. This doesn t seem to explain the rash though. We thought of scarlatina or measles but the rash is not on her face and she has had the MMR vaccine . Can you help?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

What is her age?

When MMR vaccine has been given?

Is the rash assoicated with itching?

As the rash developed after the subsiding of fever, it may be a viral rash.

But if MMR has been given within the last 2 weeks, it could be due to post vaccination rash which is seen with MMR vaccination.

Nothing to worry and this rash may be transient.

For rash you can apply calamine lotion for soothing effect.

If the rash is increasing or persisting, consult your Pediatrician again and a complete blood picture can be done to correlate the rash.

Hope I have answered your query.

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor